N. Huseyin, A. Huseyin, Kh.G. Guseinov. On the properties of the set of trajectories of nonlinear control systems with integral constraints on the control functions ... P. 274-284

MSC: 93C10, 93B03, 93B35

DOI: 10.21538/0134-4889-2022-28-3-274-284

Полный текст статьи (Full text)

The control systems described by nonlinear differential equations and integral constraints on the control functions are studied. Admissible control functions are chosen from a closed ball of the space $L_p,$ $p\in (1,\infty]$, with radius $r$ and centered at the origin. It is proved that the set of trajectories of the system is continuous at $p=\infty$ with respect to the Hausdorff pseudometric. It is shown that every trajectory is robust with respect to the fast and full consumption of the remaining control resource which implies that to achieve the desired result, it is advisable to spend the available control resource in small portions. This allows to prove that every trajectory can be approximated by the trajectory, generated by full consumption of the control resource.

Keywords: nonlinear control system, set of trajectories, integral constraint, geometric constraint, Hausdorff continuity, robustness


1.   Buzikov M.E, Galyaev A.A. Time-optimal interception of a moving target by a Dubins car. Autom. Remote Control, 2021, vol. 82, no. 5, pp. 745–758. doi: 10.1134/S0005117921050015 

2.   Chentsov A.G. An abstract problem on attainability: the “purely asymptotic” version. Tr. Inst. Mat. Mekh. UrO RAN, 2015, vol. 21, no. 2, pp. 289–305 (in Russian).

3.   Chernous’ko F.L., Ovseevich A.L. Properties of ellipsoids approximating attainable sets. Dokl. Math., 2003, vol.  67, no. 1, pp. 123–126.

4.   Filippova T.F. Control and estimation for a class of impulsive dynamical systems. Ural Math. J., 2019, vol. 5, no. 2, pp. 21–30. doi: 10.15826/umj.2019.2.003 

5.   Kurzhanski A.B., Varaiya P. Dynamics and control of trajectory tubes. Theory and computation. Cham:  Birkhäuser, 2014, 445 p. doi: 10.1007/978-3-319-10277-1 

6.   Patsko V.S., Fedotov A.A. The structure of the reachable set for a Dubins car with a strictly one-sided turn. Tr. Inst. Mat. Mekh. UrO RAN, 2019, vol. 25, no. 3, pp. 171–187 (in Russian). doi: 10.21538/0134-4889-2019-25-3-171-187 

7.   Filippov A.F. Differential equations with discontinuous righthand sides. Dordrecht: Springer, 1988, 304 p. doi: 10.1007/978-94-015-7793-9 

8.   Panasyuk A.I., Panasyuk V.I. An equation generated by a differential inclusion. Math. Notes, 1980, vol. 27, no. 3, pp. 213–218. doi: 10.1007/BF01140170 

9.   Ershov A.A., Ushakov A.V., Ushakov V.N. An approach problem for a control system with a compact set in the phase space in the presence of phase constraints. Sb. Math., 2019, vol. 210, no. 8, pp. 1092–1128. doi: 10.1070/SM9141 

10.   Krasovskii N.N., Subbotin A.I. Game-theoretical control problems. NY: Springer, 1988, 517 p. ISBN: 0387963898 . Original Russian text published in Krasovskii N.N., Subbotin A.I. Pozitsionnye differentsial’nye igry, Moscow: Nauka Publ., 1974, 456 p.

11.   Lukoyanov N.Yu. A differential game with integral performance criterion. Diff. Equat., 1994, vol. 30, no. 11, pp. 1759–1766.

12.   Fominykh A.V. On subdifferential and hypodifferential descent methods in a problem on constructing a program control with an integral constraint on the control. Autom. Remote Control, 2017, vol. 78, no. 4, pp. 608–617. doi: 10.1134/S0005117917040038 

13.   Guseinov Kh.G., Nazlipinar A.S. On the continuity property of $L_p$ balls and an application. J. Math. Anal. Appl., 2007, vol. 335, no. 2, pp. 1347–1359. doi: 10.1016/j.jmaa.2007.01.109 

14.   Gusev M.I., Zykov I.V. On extremal properties of the boundary points of reachable sets for control systems with integral constraints. Proc. Steklov Inst. Math., 2018, vol. 300, no. 1, pp. 114–125. doi: 10.1134/S0081543818020116 

15.   Gusev M.I. An algorithm for computing boundary points of reachable sets of control systems under integral constraints. Ural Math. J., 2017, vol. 3, no. 1, pp. 44–51. doi: 10.15826/umj.2017.1.003 

16.    Huseyin A., Huseyin N. Precompactness of the set of trajectories of the controllable system described by a nonlinear Volterra integral equation. Math. Model. Anal., 2012, vol. 17, no. 5, pp. 686–695. doi: 10.3846/13926292.2012.736088 

17.   Huseyin A., Huseyin N., Guseinov Kh.G. Approximation of the integral funnel of a nonlinear control system with limited control resources. Minimax Theory Appl., 2020, vol. 5, no. 2, pp. 327–346.

18.   Huseyin N., Huseyin A., Guseinov Kh.G. On the robustness property of a control system described by an Urysohn type integral equation. Tr. Inst. Mat. Mekh. UrO RAN, 2021, vol. 27, no. 3, pp. 263–270. doi: 10.21538/0134-4889-2021-27-3-263-270 

19.   Huseyin A., Huseyin N. Guseinov K.G. Continuity of $L_p$ balls and an application to input-output systems. Mathematical Notes, 2022, vol. 111, no. 1-2, pp. 58–70. doi: 10.1134/s0001434622010072 

20.   Kostousova E.K. On polyhedral estimation of reachable sets in the “extended” space for discrete-time systems with uncertain matrices and integral constraints. Tr. Inst. Mat. Mekh. UrO RAN, 2020, vol. 26, no. 1, pp. 141–155 (in Russian). doi: 10.21538/0134-4889-2020-26-1-141-155 

21.   Krasovskii N.N. Teoriya upravleniya dvizheniem. Lineinye sistemy [Theory of motion control. Linear systems]. Moscow: Nauka Publ., 1968, 475 p.

22.    Subbotina N.N., Subbotin A.I. Alternative for the encounter-evasion differential game with constraints on the momenta of the players controls. J. Appl. Math. Mech., 1975, vol. 39, no. 3, pp. 376–385. doi: 10.1016/0021-8928(75)90002-7 

23.   Wheeden R.L., Zygmund A. Measure and integral. An introduction to real analysis. NY: M. Dekker Inc., 1977, 274 p. ISBN: 0824764994 .

Received May 10, 2022

Revised June 9, 2022

Accepted June 13, 2022

Nesir Huseyin, Associate Professor, Sivas Cumhuriyet University, Faculty of Education, 58140 Sivas, Turkey, e-mail: nhuseyin@cumhuriyet.edu.tr

Anar Huseyin, Associate Professor, Sivas Cumhuriyet University, Faculty of Science, 58140 Sivas, Turkey, e-mail: ahuseyin@cumhuriyet.edu.tr

Khalik Garakishi oglu Guseinov, Dr. Phys.-Math. Sci., Professor, Eskisehir Technical University, Faculty of Science, 26470 Eskisehir, Turkey, e-mail: kguseynov@eskisehir.edu.tr

Cite this article as: N. Huseyin, A. Huseyin, Kh.G. Guseinov. On the Properties of the Set of Trajectories of Nonlinear Control Systems with Integral Constraints on the Control Functions. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2022, vol. 28, no. 3, pp. 274–284.


Н. Гусейин, А. Гусейин, Х.Г. Гусейнов. О свойствах множества траекторий нелинейной управляемой системы с интегральными ограничениями на управляющие функции

Исследуются управляемые системы, описываемые нелинейными дифференциальными уравнениями с интегральными ограничениями на управляющие функции. Допустимые управляющие функции выбираются из замкнутого шара пространства $L_p$, $p\in (1,\infty]$, радиуса $r$ с центром в начале координат. Доказано, что множество траекторий системы непрерывно при $p=\infty$ в псевдометрике Хаусдорфа. Показано, что каждая траектория робастна по отношению к быстрому и полному расходованию оставшегося управляющего ресурса, из чего следует, что для достижения желаемого результата целесообразно расходовать имеющийся ресурс управления малыми порциями. Благодаря этому удается доказать, что каждая траектория может быть аппроксимирована траекторией, соответствующей полному расходованию ресурса управления.

Ключевые слова: нелинейная управляемая система, множество траекторий, интегральное  ограничение, геометрическое ограничение, непрерывность по Хаусдорфу, робастность